Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Weight loss, frequent bowel movements. Took MDMA a week ago. Causes for loose stools?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9077 Questions
I have been pooping alot ever since taking pure MDMA a week ago.
Like 3 or four times a day. I am also losing weight quickly. What could be the cause of this
Posted Tue, 1 May 2012 in Digestion and Bowels
Answered by Dr. Praveen Tayal 31 minutes later
Thanks for posting your query.
Taking MDMA only once is not likely to be associated with loose stools per se that too for one week.
The loose stools you are having are more likely to be due to a gut infection which is causing a weight loss due to fluid and electrolyte loss from the body.
1. You can start by eating soft, bland food: toast, bananas, crackers, plain rice, cooked carrots, boiled potatoes, baked chicken ~ no skin, etc.
2.Replace lost fluid and salts:Take broth, soup, fruit juices, soft fruits, or vegetables.
3.Avoid the following foods: Dairy (milk, cheese, yogurt, etc.), Cold drinks - stick to warm tea or water as long as symptoms persist, Raw fruits and vegetables, fried & greasy food and fast food, spicy food, caffeine,etc.
If the symptoms are not relieved , medical treatment might be needed after proper examination.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor